after tane, acne coming back.. what to do!? in Prescription acne medications Posted January 5, 2006 So i was on 80mg/day for 3 months, then 40mg/day for three months and I had excellent results from accutane... Fast forward ~6months and I just had a widespread breakout on my forehead.. But the thing is, every zit that comes up is small and really weak, usually surfacing and popping within a day. What I am wondering is, is this breakout due to the accutane wearing off or is it due to other factors like how I just started taking a different multivitamin? The reason i am perplexed is because the acne had been coming back for the past month or so, but it was always isolated zits, maybe 1 or 2 at a time.. then suddenly i had this breakout on my forehead of probably 10 really small zits, is this a sign of things to come or could it be triggered by other factors besides accutane wearing off? Any advice, input would be greatly appreciated.